# SDR SWAA2021051347503

- Difficulty date: February 5, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 27,982 hours, 12,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA. 500E TO 500G; CORROSION AROUND NUTPLATE HOLES ON RT TRANSITION ANGLE / TRANSITION ANGLE TO BE REPLACED ON N/R D472584
